On diagonal locally SL-groups

Автор(и)

DOI:

https://doi.org/10.17721/1812-5409.2019/4.1

Ключові слова:

locally matrix algebra, Steinitz number, diagonal embedding, periodic matrix

Анотація

Let N be the set of natural numbers. Let F be a field. In [1], we introduced a class of groups SL^p_s (F) and GL^p_s (F) of periodic infinite (N \times N)–matrices that correspond to a Steinitz number s: In this paper we introduce a wider class of diagonal locally SL–groups and GL–groups and study their relations with locally matrix algebras. In particular, we show that every separable–diagonal locally SL–group (respectively GL–group) is isomorphic to a group SL^p_s (F) (respectively GL^p_s (F)).

Pages of the article in the issue: 8 - 11

Language of the article: English

Посилання

BEZUSHCHAK, O. O., SUSHCHANS’KYI, V. I. (2016) “Groups of Periodically Defined Linear Transformations of an Infinite-Dimensional Vector Space”, Ukr. Math. J. 67, no. 10, pp. 1457–1468.

DROZD, Yu. A., KIRICHENKO, V. V. (1994) “Finite Dimensional Algebras”, Springer-Verlag, Berlin–Heidelberg–New York.

GLIMM, J. G. (1960) “On a certain class of operator algebras”, Trans. Amer. Math. Soc. 95, no. 2, pp.318–340.

KUROSH, A. (1942) “Direct decompositions of simple rings”, Rec. Math. [Mat. Sbornik] N.S. 11 (53), no. 3, pp.245–264.

MAL’CEV, A. I. (1973) “Algebraic Systems”, B.D. Seckler & A.P. Doohovskoy (trans.). (Springer–Verlag, New York–Heidelberg).

STEINITZ, E. (1910) “Algebraische Theorie der K¨orper”, J. Reine Angew. Math. 137, pp.167–309.

Завантаження

Опубліковано

12.02.2020

Номер

Розділ

Алгебра, геометрія та теорія ймовірностей

Як цитувати

Bezushchak, O. O. (2020). On diagonal locally SL-groups. Вісник Київського національного університету імені Тараса Шевченка. Фізико-математичні науки, 4, 8-11. https://doi.org/10.17721/1812-5409.2019/4.1